Generalized consistent sampling in abstract Hilbert spaces

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 120
  • Download : 0
We consider generalized consistent sampling and reconstruction processes in an abstract Hilbert space H. We first study the consistent sampling in H together with its performance analysis. We then study its generalization: partial consistency and quasi-consistency. We give complete characterizations for both of them. We also provide an iterative algorithm to compute the quasi-consistent approximation. An illustrative example is also included.
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2016-01
Language
English
Article Type
Article
Keywords

RECONSTRUCTION; CONSTRAINTS; FRAMEWORK

Citation

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.433, no.1, pp.375 - 391

ISSN
0022-247X
DOI
10.1016/j.jmaa.2015.07.070
URI
http://hdl.handle.net/10203/205104
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0